but my pulse is sometimes 90 or 108 or 115??? How can this medication be good for the heart if it makes my pulse so high. When your pulse is high doesn't that mean you heart is working twice as hard to pump the blood. I think this medicine lowers my blood pressure too low and that's what makes my pulse shoot up because my heart is compensating for the low pressure by raising my pulse or my heart beats. What do you think, could this medication be wrong for me??? anyone else have this reaction???
Hi, casaterry, thanks for accepting as your friend, i too suffer from high blood pressure & did land up with a heart surgery 2 years ago, I would talk to my doc. & explain the conditions that you face, hope you would have already spoken to him/her? It is recommended to ask your healthcare provider for an alternate, plenty of meds are available, please do let me know, it shall educate me further, best of luck.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 1 answer
Posted 19 May 2010 • 1 answer
Posted 13 Jul 2013 • 3 answers
Congestive Heart Failure - My doctor has me om several different meds, some related, Why would I be?
Posted 31 Jan 2015 • 4 answers
Posted 14 Oct 2015 • 3 answers